# SDR VNAA202512020045

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: SH67035627
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS NOTED AT THE REAR SPAR LATERAL BEAM SIDE STAY BRACKET LHS OUTBD. AFT BORE APPROX. .500" IN LENGTH AND 80% F.S.H FAILING NDT SH670-35627. WINDSHIELD FWD LOWER SILL
